# SDR QMLA2012051612082

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 11,613 hours, 41,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 1172427301
- Condition: Out Of Adjust
- Location: Sliding Door
- Component: Door
- Component part number: 1172420213
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CREW SLIDING DOOR AFT LOWER CATCH WAS DISENGAGED FROM THE ACFT.  ADJUSTED CATCH AND REINSTALLED DOOR. NO DAMAGE TO COMPONENT OR ACFT OCCURRED.  LANDED.
